# SDR EE4Y2023091118385

- Difficulty date: September 11, 2023
- Submitted: September 11, 2023
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N254NV
- Make and model: Airbus A320-214
- Aircraft serial: 7913
- Aircraft time: 14,610 hours, 7,680 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: UNK
- Part serial: UNK
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE ALLEGIANT WORD CARD ZL-540-01-1-001 ,FOUND AT LH BOTTOM WING SKIN AREA AROUND MANHOLE 540JB WITH CORROSION.DUE REWORKED AREA WAS FOUND OUT LIMITS IAW A320 SRM TASK 57-21-11-283-003 PARAG.2A FLOWCHART FIG 001 (SHEET 1 AND 2).  AIRBUS WAS CONTACTED  REQUESTING REPAIR INSTRUCTIONS AND FINAL APPROVAL..AIRBUS PROVIDED REPAIR INSTRUCTIONS UNDER DOSSIER 81266156 AND TD/81266156/009/2023#B.THE REPAIR WAS DOCUMENTED UNDER COOPESA JOB A1N151 ( ITEM 5-42).
